On infinite dimensional control systems with state and control constraints
Portugaliae mathematica, Tome 48 (1991) no. 1, pp. 33-51
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
infinite dimensional control systems, problems with constraints, trajectory set, semicontinuity, necessary and sufficient conditions for the optimality, approximate controllability
@article{PORMA_1991__48_1_115739,
author = {Papageorgiou, Nikolaos S.},
title = {On infinite dimensional control systems with state and control constraints},
journal = {Portugaliae mathematica},
pages = {33--51},
year = {1991},
volume = {48},
number = {1},
mrnumber = {1107257},
zbl = {0733.49006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1991__48_1_115739/}
}
Papageorgiou, Nikolaos S. On infinite dimensional control systems with state and control constraints. Portugaliae mathematica, Tome 48 (1991) no. 1, pp. 33-51. http://geodesic.mathdoc.fr/item/PORMA_1991__48_1_115739/